A new approach to rectangle intersections part 2 Journal Article

Author(s): Edelsbrunner, Herbert
Article Title: A new approach to rectangle intersections part 2
Abstract: The study begun in Part I is completed by providing an algorithm which reports all intersecting pairs of a set of rectangles in d dimensions. This approach yields a solution which is optimal in time and space for planar rectangles and reasonable in higher dimensions.
Keywords: concrete complexity; Computational geometry; rectilinearly-oriented rectangle; intersection; searching problem; data structure
Journal Title: International Journal of Computer Mathematics
Volume: 13
Issue 3-4
ISSN: 0020-7160
Publisher: Taylor & Francis  
Date Published: 1983-01-01
Start Page: 221
End Page: 229
DOI: 10.1080/00207168308803365
Open access: no
IST Austria Authors
Related IST Austria Work